Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Recurring labrynthitis, have nausea, dizziness, had gall bladder removed. Could it be due to intolerance to some foods?

My doctor told me 18 months ago that I had labrynthitis - I was nauseous and dizzy, and he gave me some medication which worked. I have had the condition twice since then - each time lasting a couple of weeks. I am now experiencing nausea with only very slight dizziness , and my GP thinks it may be my stomach being sluggish. I am 66 years of age. The medication he gave me for this on Monday made me have headaches and I could not sleep at all! Apparently these are side effects of the medication he gave me, which is metoclopramide, so I have stopped taking the tablets. I probably won t be able to gt an appointment to see him until the middle of the week. What do you think? I wondered if it could be a food intolerance , but my GP didn t seem to think it was that. Sorry if the above clear. I suppose what I am asking is could food intolerance cause a nauseous feeling, without me actually being sick? I did have my gall bladder removed 5 years ago, and wondered if that would make me intolerant to some foods.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding recurrent labyrinthitis as you faced two episodes of nausea & dizziness.

As you said your gall bladder had been removed about 5 years back, but i think this will not be the reasion of your dizziness. Considering your age of 66 years and the way nausea and dizziness appeared and responded to treatment it appears you are suffering from BPPV. Second possibility is of senile vertigo.

My suggestion is that you should consult ENT / NEUROLOGIST for thorough examination and necessary investigations to confirm the diagnosis and treatment.

Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor